MAUDE Adverse Event Report: BIOMEDICAL ENTERPRISES, INC. SPEED; SE-2020

BIOMEDICAL ENTERPRISES, INC. SPEED; SE-2020
Model Number SE-2020
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/17/2014
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not been returned for evaluation, should the device be returned or additional information become available, a supplemental report will be submitted.
 
Event or Problem Description
Speed (se-2020) was inserted appropriately during triple procedure (b)(6) 2013.Follow-up x-ray (b)(6) 2014 revealed that implant had broken.Patient has not required revision surgery, nor removal of broken implant.If additional information pertinent to this incident is obtained, a supplemental report will be submitted.

Brand Name
SPEED
Common Device Name
SE-2020
Manufacturer (Section D)
BIOMEDICAL ENTERPRISES, INC.
14785 omicron dr., suite 205
san antonio TX 78245
MDR Report Key5549384
Report Number1649263-2016-00014
Device Sequence Number16320662
Product Code JDR
UDI-Device Identifier00810633020227
UDI-Public00810633020227
Combination Product (Y/N)N
PMA/510(K) Number
K142292
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/15/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Expiration Date08/01/2018
Device Model NumberSE-2020
Device Lot NumberBME135031B
Was Device Available for Evaluation? No
Device Age2 YR
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/25/2014
Initial Report FDA Received Date04/05/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age45 YR
Patient Weight68